Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 73, NWS Springfield, MO

May 19, 20184 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2018, 12:25 PM CDT for 4 counties in Missouri. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2018, 12:25 PM CDT (17:25 UTC)
Expired
May 19, 2018, 1:30 PM CDT
In force
65 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camden County, MO, Maries County, MO, Miller County, MO, Pulaski County, MO

The radar

The St Louis radar (KLSX), 148 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 12:25 PM CDTTSTM WND DMG3 Wsw Osage Beach, MOTREES DOWN NEAR CASE ROAD AND OSAGE BEACH PARKWAY.
May 19, 12:33 PM CDTTSTM WND GST 56Lee C Fine Memorial Air, MOAWOS STATION AIZ, LEE C FINE MEMORIAL AIRPORT.
May 19, 12:33 PM CDTTSTM WND GST 56Lee C Fine Memorial Air, MOAWOS STATION AIZ, LEE C FINE MEMORIAL AIRPORT. THE DURATION OF THE TSTM WND GST EVENT WAS 24 HOURS.
May 19, 12:35 PM CDTTSTM WND DMGTuscumbia, MOMULTIPLE TREES DOWN IN AND AROUND TUSCUMBIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1840 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

741 
WUUS53 KSGF 191725
SVRSGF
MOC029-125-131-169-191830-
/O.NEW.KSGF.SV.W.0073.180519T1725Z-180519T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1225 PM CDT SAT MAY 19 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Western Maries County in central Missouri...
  Miller County in central Missouri...
  Northern Pulaski County in central Missouri...
  Eastern Camden County in central Missouri...

* Until 130 PM CDT

* At 1225 PM CDT, severe thunderstorms were located along a line
  extending from near Lake Ozark to near Osage Beach to 8 miles
  southeast of Camdenton, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Lake of The Ozarks...             Lake of The Ozarks State Park...
  Osage Beach...                    Lake Ozark...
  Dixon...                          Crocker...
  Iberia...                         Saint Elizabeth...
  St. Elizabeth...                  Tuscumbia...
  Bagnell...                        Brumley...
  Brinktown...                      Ulman...
  Lakeview...                       Freedom...
  Kaiser...                         Swedeborg...
  Marys Home...                     Montreal...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3834 9220 3829 9219 3830 9216 3828 9202
      3789 9202 3791 9270 3827 9267 3834 9239
      3834 9229 3832 9225
TIME...MOT...LOC 1725Z 259DEG 38KT 3825 9257 3809 9255 3795 9260 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann
2 follow-up statements
267 
WWUS53 KSGF 191747
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1247 PM CDT SAT MAY 19 2018

MOC029-125-131-169-191830-
/O.CON.KSGF.SV.W.0073.000000T0000Z-180519T1830Z/
Maries MO-Miller MO-Pulaski MO-Camden MO-
1247 PM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR WESTERN MARIES...MILLER...NORTHERN PULASKI AND EAST CENTRAL
CAMDEN COUNTIES...

At 1247 PM CDT, severe thunderstorms were located along a line
extending from 9 miles south of Hickory Hill to Iberia to Crocker,
moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. These storms have a history of 
         downing tree limbs around Camdenton.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lake of The Ozarks State Park...  Dixon...
Crocker...                        Iberia...
Saint Elizabeth...                St. Elizabeth...
Tuscumbia...                      Brumley...
Brinktown...                      Ulman...
Swedeborg...                      Marys Home...
Wet Glaize...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3834 9220 3829 9219 3830 9216 3828 9202
      3789 9202 3791 9256 3830 9257 3834 9239
      3834 9229 3832 9225
TIME...MOT...LOC 1747Z 263DEG 38KT 3826 9234 3809 9228 3793 9229 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann
515 
WWUS53 KSGF 191819
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
119 PM CDT SAT MAY 19 2018

MOC029-131-191828-
/O.CAN.KSGF.SV.W.0073.000000T0000Z-180519T1830Z/
Miller MO-Camden MO-
119 PM CDT SAT MAY 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR MILLER AND EAST CENTRAL CAMDEN
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3828 9202 3790 9203 3789 9202 3789 9212
      3790 9213 3790 9217 3829 9219 3830 9218
TIME...MOT...LOC 1818Z 274DEG 33KT 3824 9199 3807 9193 3791 9194 

$$

MOC125-169-191830-
/O.CON.KSGF.SV.W.0073.000000T0000Z-180519T1830Z/
Maries MO-Pulaski MO-
119 PM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR WESTERN MARIES AND NORTHEASTERN PULASKI COUNTIES...

At 118 PM CDT, severe thunderstorms were located along a line
extending from near Vienna to 9 miles north of Doolittle to near
Newburg, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. These storms have a history of 
         downing trees around Camdenton.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Dixon...                          Brinktown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3828 9202 3790 9203 3789 9202 3789 9212
      3790 9213 3790 9217 3829 9219 3830 9218
TIME...MOT...LOC 1818Z 274DEG 33KT 3824 9199 3807 9193 3791 9194 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:41 AM CDT, 6 hours 44 minutes earlier.

Area forecast discussion, May 19, 5:41 AM CDT, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
541 AM CDT Sat May 19 2018

...12Z AVIATION UPDATE...

.SHORT TERM...(Today and tonight)
Issued at 251 AM CDT Sat May 19 2018

A large area of rain and thunderstorms was ongoing in Kansas
early this morning. This was occuring on the nose of a 45kt llj
and aided by a reservoir of 3000MU capes in Oklahoma. Until the
llj veers later this morning, most of this activity will likely
skirt the far northwest corner of the CWA. Other very isolated
showers were beginning to develop across the area and this will
likely continue this morning.

Much like the last few nights, fog has developed over the eastern
ozarks with some localized dense fog across the Rolla area, this
will persist through sunrise before dissipating.

A somewhat messy synoptic situation was unfolding across the
Central Plains with a stationary boundary from Central Arkansas
stretching west into North Central Oklahoma and Northwest Texas
where it meets up with a low pressure and dryline across West
Texas. Given all the precip in Kansas, the true cold front is
likely across the northwest part of the state extending into
Nebraska with several outflow boundaries in Kansas. Several
shortwaves were moving through the developing southwest flow and
will create a messy situation today/tonight given the boundaries
and an increasingly unstable airmass.

For today, expect the stationary boundary to return north through
the area as a warm front this morning into early afternoon. The
airmass will become very unstable along and south of the front by
mid day with temps reaching the low to mid 80s and dewpoints
rising into the upper 60s. ML capes will reach 3000j/kg with about
30kts of effective bulk shear. The RAP and NAM both show CIN
decreasing to near zero along the warm front from 18-21Z across
the northeast 1/2 to 1/3 of the area. A weak wave will also be
moving into the area during this time. IF a thunderstorm develops
along that boundary (or any other boundaries from KS morning
convection), then it would have a high chance of becoming severe
given the instability and shear. Low and mid level lapse rates
will be quite steep therefore large hail and damaging winds would
be the main threats. Again this is conditional on if storms
develop. A few of the 00Z CAMS and the latest 06Z NAMnest do show
isolated storms developing across the area today. This will
definently need to be monitored as we head through the morning
hours. Outside of thunderstorms, it will be very warm today with
temps reaching 90 in a few locations. See climate section for
records.

Other showers and storms will likely develop by afternoon and
evening along the synoptic boundaries from Kansas into Oklahoma.
Models struggle to decide on the evolution of this activity with
CAMS showing a wide range of possibilities. It does looks like the
bulk of the storms could affect our northwestern CWA anywhere from
this evening into the overnight hours. Instability and wind shear
would be favorable for severe storms. Storm evolution and
resultant pop forecasts for today/tonight will likely need further
adjustment once convective evolution/placement becomes more
clear.

.LONG TERM...(Sunday through Friday)
Issued at 251 AM CDT Sat May 19 2018

Depending on how worked over the atmosphere is from Saturday night
storms, additional showers and storms could occur on Sunday since
a front will stall across the area. If enough instability develops
then a severe threat could exist. Currently the best chances of
this is in the northeast CWA closer to better upper level support.

Next week looks warm and unsettled with daily rain/storm chances
given the mid level setup. Monday has the least rain chances with
increasing chances Tuesday through the end of the week. Mainly
looks like a afternoon and evening type of setup that we would
experience during the summer, not May... High temps will likely
reach the mid to upper 80s next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 535 AM CDT Sat May 19 2018

VFR conditions are expected at the TAF sites today. Can not rule
out an isolated shower or storm across the area today but coverage
is too low to include in the TAFS at this juncture. Winds will
switch from east to south throughout the day. Slightly better
chances for showers and thunderstorms will move in tonight into
the overnight hours. Low level wind shear will also be possible
tonight.

&&

.CLIMATE...
Issued at 251 AM CDT Sat May 19 2018

Record Highs for Today May 19 2018

JLN 91/1987 and 2006
SGF 91/1987 and 1968
VIH 92/1996
UNO 91/1987

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Dense Fog Advisory until 9 AM CDT this morning for MOZ056>058-
     071.

KS...NONE.
&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
CLIMATE...Burchfield
Hazardous weather outlook, May 19, 8:18 AM CDT, 4 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
818 AM CDT Sat May 19 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201330-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
818 AM CDT Sat May 19 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated lightning risk.
  Significant fog risk.

DISCUSSION...

Dense fog will reduce visibilities to one quarter mile or less
across Central Missouri from Rolla to Versailles. Visibilities
will improve by mid morning.

Isolated showers and thunderstorms will be possible at various
times throughout today. Scattered storms will continue to push
east across central Missouri this morning. Some of these storms
will produce hail up to the size of quarters and locally damaging
wind.

A warm front will lift north through the area during the morning
and afternoon hours today. If storms can form along this
boundary, they will have the potential to become severe with
large hail up to the size of half dollars and damaging winds in
excess of 60 mph. This is a conditional risk with the best chance
north of Interstate 44. The timeframe for these thunderstorms
would be from late morning into the afternoon hours.

Additional showers and thunderstorms will develop by late
afternoon or evening across Kansas and Oklahoma and move
northeast, generally affecting southeast Kansas and western
Missouri. Some storms could be severe with large hail and damaging
winds the main threats. An isolated tornado can not be ruled out,
especially across southeast Kansas. Thunderstorms also would
produce cloud to ground lightning and heavy rainfall. The
timeframe for these thunderstorms would be from late evening into
the Overnight hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional thunderstorm are possible on Sunday. A few storms may
become severe across central Missouri if enough instability
develops.

Additional thunderstorm chances will occur next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this morning across central
Missouri mainly north of Highway 60. Spotter activation may then
be needed again this afternoon and this evening over this same
area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Special weather statement, May 19, 8:34 AM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
834 AM CDT SAT MAY 19 2018

MOZ080-081-091-092-191415-
Dallas MO-Wright MO-Laclede MO-Webster MO-
834 AM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER...
SOUTHEASTERN DALLAS...NORTHWESTERN WRIGHT AND SOUTHWESTERN LACLEDE
COUNTIES UNTIL 915 AM CDT...

At 833 AM CDT, Doppler radar was tracking a strong thunderstorm near
Conway, or 11 miles southeast of Buffalo, moving northeast at 20 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Lebanon...                        Bennett Spring State Park...
Morgan...                         Conway...
Niangua...                        Phillipsburg...
Twin Bridges...                   Rader...
Long Lane...                      Grovespring...
Competition...

This includes Interstate 44 between mile markers 103 and 132.

LAT...LON 3732 9281 3748 9299 3764 9304 3779 9265
      3747 9242
TIME...MOT...LOC 1333Z 244DEG 16KT 3755 9292

Lindenberg
Special weather statement, May 19, 8:37 AM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Springfield MO
837 AM CDT SAT MAY 19 2018

KSZ073-191415-
Bourbon KS-
837 AM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 915 AM
CDT...

At 837 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Humboldt, moving northeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Fort Scott...                     Marmaton...
Bronson...                        Uniontown...
Fulton...                         Redfield...
Mapleton...                       Harding...
Hiattville...                     Petersburg...
Hammond...                        Devon...
Porterville...                    Xenia...

LAT...LON 3803 9508 3804 9502 3803 9466 3773 9466
      3767 9500 3768 9500 3768 9509
TIME...MOT...LOC 1337Z 243DEG 28KT 3776 9530

Lindenberg
Local storm report, May 19, 9:11 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 AM     HAIL             GROVESPRING             37.40N 92.61W
05/19/2018  E1.50 INCH       WRIGHT             MO   PUBLIC

&&

JSS
Special weather statement, May 19, 9:19 AM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Springfield MO
919 AM CDT SAT MAY 19 2018

KSZ073-097-191500-
Bourbon KS-Crawford KS-
919 AM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON AND NORTHERN CRAWFORD
COUNTIES UNTIL 1000 AM CDT...

At 919 AM CDT, Doppler radar was tracking a strong thunderstorm over
Walnut, or 9 miles northeast of St. Paul, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fort Scott...                     Girard...
Arma...                           Marmaton...
Mulberry...                       Franklin...
Arcadia...                        Uniontown...
Walnut...                         Fulton...
Redfield...                       Hepler...
Mapleton...                       Croweburg...
Harding...                        Petersburg...
Farlington...                     Brazilton...
Porterville...                    Greenbush...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3778 9509 3804 9495 3804 9461 3751 9462
      3746 9509
TIME...MOT...LOC 1419Z 235DEG 38KT 3760 9504

Schaumann
Special weather statement, May 19, 11:33 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Springfield MO
1133 AM CDT SAT MAY 19 2018

MOZ055>057-068-069-079>081-191715-
Dallas MO-Camden MO-Polk MO-Benton MO-Miller MO-Hickory MO-
Laclede MO-Morgan MO-
1133 AM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...DALLAS...SOUTHEASTERN
BENTON...WESTERN MILLER...NORTHWESTERN LACLEDE...POLK...CAMDEN AND
SOUTHERN MORGAN COUNTIES UNTIL 1215 PM CDT...

At 1132 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Stover to near Hermitage
to near Fair Play. Movement was east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Bolivar...                        Lake of The Ozarks...
Pomme de Terre Lake...            Lake of The Ozarks State Park...
Pomme De Terre State Park...      Ha Ha Tonka State Park...
Bennett Spring State Park...      Stockton Lake...
Truman Lake...                    Eldon...
Osage Beach...                    Camdenton...
Buffalo...                        Versailles...
Village of Four Seasons...        Lake Ozark...
Pittsburg...                      Humansville...
Laurie...                         Polk...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake of the Ozarks and Pomme de Terr Lakes, get out of
the water and move indoors or inside a vehicle. Remember, lightning
can strike out to 10 miles from the parent thunderstorm. If you can
hear thunder, you are close enough to be struck by lightning. Move
to safe shelter now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3843 9262 3843 9242 3799 9264 3761 9292
      3742 9319 3743 9362 3774 9361 3774 9363
      3781 9363 3783 9357 3781 9357 3781 9355
      3838 9328 3848 9269
TIME...MOT...LOC 1632Z 258DEG 31KT 3830 9308 3789 9329 3759 9356

Schaumann
Local storm report, May 19, 12:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     TSTM WND DMG     2 S BARNUMTON           38.08N 92.94W
05/19/2018                   CAMDEN             MO   PUBLIC

            NUMEROUS SMALL LIMBS DOWN WITH SOME LIMBS TO
            4 INCHES IN DIAMETER. POWER WAS ALSO
            REPORTED OUT.

&&

FEH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:42 AM CDTDense Fog AdvisorySGFMaries, Miller, Morgan, Phelps5 hr
May 19, 7:00 AM CDTSpecial Weather StatementSGFVernon30 min
May 19, 7:26 AM CDTSevere Thunderstorm WarningSGFCedar, Polk49 min
May 19, 7:46 AM CDTSevere Thunderstorm WarningSGFDallas, Polk44 min
May 19, 7:48 AM CDTSevere Thunderstorm WarningSGFSt. Clair42 min
May 19, 8:34 AM CDTSpecial Weather StatementSGFLaclede41 min
May 19, 9:01 AM CDTSevere Thunderstorm WarningSGFLaclede, Wright59 min
May 19, 9:51 AM CDTSevere Thunderstorm WarningSGFBarton54 min
May 19, 9:55 AM CDTSevere Thunderstorm WarningSGFTexas, Wright65 min
May 19, 10:45 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper60 min
May 19, 11:12 AM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas63 min
May 19, 11:33 AM CDTSpecial Weather StatementSGFBenton, Camden, Dallas, Hickory, Morgan, Polk42 min
May 19, 11:50 AM CDTSevere Thunderstorm WarningSGFPolk40 min
May 19, 12:33 PM CDTSpecial Weather StatementSGFDallas, Greene, Laclede, Pulaski, Webster42 min
May 19, 12:34 PM CDTSpecial Weather StatementSGFOregon41 min
May 19, 12:42 PM CDTSevere Thunderstorm WarningSGFGreene, Webster63 min
May 19, 12:57 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster63 min
May 19, 12:58 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon36 min
May 19, 1:02 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps58 min
May 19, 1:33 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright57 min
May 19, 1:44 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark61 min
May 19, 2:07 PM CDTSevere Thunderstorm WarningSGFDent, Texas53 min
May 19, 2:24 PM CDTSevere Thunderstorm WarningSGFShannon, Texas66 min
May 19, 2:40 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark65 min
May 19, 3:16 PM CDTSevere Thunderstorm WarningSGFShannon32 min
May 19, 3:47 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon32 min
May 19, 4:39 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper51 min
May 19, 4:46 PM CDTSevere Thunderstorm WarningSGFSt. Clair44 min
May 19, 4:48 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon42 min
May 19, 5:14 PM CDTTornado WarningSGFBarton, Vernon31 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Vernon40 min
May 19, 5:27 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton35 min
May 19, 5:48 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan57 min
May 19, 5:55 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair37 min
May 19, 6:00 PM CDTSpecial Weather StatementSGFDade, Dallas, Greene, Hickory, Polk45 min
May 19, 6:23 PM CDTSevere Thunderstorm WarningSGFDallas, Polk33 min
May 19, 6:51 PM CDTSpecial Weather StatementSGFBenton, Camden, Dallas, Laclede, Miller, Morgan and 1 more39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.